# SDR SWAA2023041016591

- Difficulty date: March 15, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL STA-380 - 400 CRACKED LBL-13 (MARKED)<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL PER SRM 51-40-02.;[02] C/W INSPECTION;[03] C/W INSPECTION
